My sister has been taking Citalopram for 3 years. She stopped taking the drug about a month ago and she is now not feeling well. She keeps getting headaches and nausea. Is this a side effect of the drug once you stop taking it? Are these the withdrawal effects when you stop taking the drug?
These symptoms are highly likely to be withdrawal symptoms of Citalopram. Did she start experiencing these a month after stopping or had some effects even immediately after she stopped?
Withdrawal symptoms e.g. abnormal skin sensations, agitation, anxiety, confusion, dizziness, dysphoric mood, emotional lability, headaches, hypomania, insomnia, irritability, lethargy.
She should see her doctor.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2011 • 3 answers
Posted 21 May 2013 • 3 answers
Posted 18 Aug 2013 • 2 answers
Posted 30 Apr 2015 • 2 answers
Posted 25 Feb 2017 • 0 answers